# SDR SWAA2025111223550

- Difficulty date: October 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS787 RBL23 WL156 AT AFT CARGO COMPARTMENT.   REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW BS767 TO BS787 RBL23 WL156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A0081 SHEET 37 REV -.
